Thunderstorm Wind, Chaves
- When
- September 29, 3:20 PM MST
- Where
- Chaves County, (Row)roswell Ind Airport
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.310, -104.510
Very light shower activity stretching across much of the southeastern plains, resulted in a brief wind gust at the Roswell Airport.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
Very light shower activity stretching across much of the southeastern plains, resulted in a brief wind gust at the Roswell Airport.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Sep 29, 1:52 PM MST, 1 hour 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 252 PM MDT THU SEP 29 2011 .DISCUSSION... CURRENTLY...RIDGE ALOFT CENTERED UP OVER THE INTERMOUNTAIN REGION AND FOUR CORNERS SUPERIMPOSED ON AGGRESSIVE SOUTHBOUND COLD FRONT EXTENDING ACROSS THE HEART OF THE STATE FROM GALLUP TO PORTALES. LOBE OF SURFACE DOME OF HIGH PRESSURE SITTING ATOP THE COOLER AIR MASS PUSHING INTO THE NORTHEAST CORNER OF THE STATE. CONVECTION UNDERWAY ALONG THE SOUTHBOUND FRONT THIS AFTERNOON...WITH UP SLOPE FLOW AGAINST THE CENTRAL MOUNTAIN CHAIN AND NORTHERN MOUNTAINS EXTENDING COVERAGE OVER THE HIGH COUNTRY SUMMITS AND SLOPES BEHIND THE FRONT. UPSTREAM...TROUGH STARTING A SOUTHWARD DIG OUT OF THE GULF OF ALASKA INTO THE EASTERN PACIFIC...WHILE DOWNSTREAM PERSISTENT CLOSED LOW OVER LAKE MICHIGAN CONTINUES TO CIRCULATE FLOW UP AND OVER INTERMOUNTAIN RIDGE AND INTO THE OHIO RIVER VALLEY. MODELS...AGREEING ON GENERAL STORY THROUGH UPCOMING WORK WEEK AND INTO SATURDAY OF THE FOLLOWING WEEKEND...DIFFERENCES EMERGING LATE IN THE RUN FROM NEXT SATURDAY AFTERNOON GOING FORWARD. PLAUSIBLE CONSENSUS DIGS WEST COAST TROUGH TO SOUTHERN CALIFORNIA ABOUT CLOSED LOW OFF THE BRITISH COLUMBIA COAST OF WESTERN CANADA ON MONDAY...AS DOWNSTREAM RIDGE CORE MOVES TO THE HEART OF TEXAS. AS TROUGH DIG STALLS AND TROUGH AXIS TRANSLATES EASTWARD...NEW MEXICO WILL FALL UNDER INCREASING SOUTHWEST FLOW ALOFT BY TUESDAY MORNING. FIRST EMBEDDED SHORT WAVE WILL MOVE ACROSS THE STATE ON WEDNESDAY AS THE BULK OF THE UPPER LEVEL ENERGY CROSSES THE CENTRAL CALIFORNIA COAST. TROUGH WILL REACH THE FOUR CORNERS BY THURSDAY AFTERNOON BEFORE A SLOW EASTWARD SWEEP ACROSS THE STATE THROUGH FRIDAY NIGHT. TOUGH CALL WITH REDUCED CONFIDENCE IN SOLUTION FROM SATURDAY ONWARD...EUROPEAN CENTER COLLEAGUES KEEP CLOSED LOW OVER THE INTERMOUNTAIN REGION AND CONTINUE TO PUMP LOW LEVEL FLOW OUT OF THE SOUTHWEST ACROSS NEW MEXICO. DOMESTIC GFS MUCH MORE PROGRESSIVE...KEEPING OPEN WAVE TROUGH STRUCTURE AND PUSHING THIS FEATURES SMARTLY TO THE CENTRAL PLAINS LEAVING NEW MEXICO IN WEAK ZONAL TO NORTHWEST FLOW. DIFFERENCES SUBSTANTIAL...ECMWF WOULD HAVE NEW MEXICO IN ACTIVE CONVECTIVE PATTERN WITH A MUCH MORE BENIGN WEEKEND SIGNALED BY GFS SOLUTION. WILL SIDE WITH HPC COLLEAGUES WHO PREFER SOMETHING CLOSER TO THE ECMWF SOLUTION FOR AN UNSETTLED SOUTHWEST FLOW OVER NEW MEXICO FROM NEXT WEEKEND ONWARD...AND WATCH FUTURE RUNS FOR GREATER SOLUTIONAL HARMONY. NEAR TERM...TONIGHT THROUGH WEEKEND...COLD FRONT BULGING WESTWARD AND PLUNGING SOUTHWARD THROUGH THE OVERNIGHT SETTING UP GAP WINDS THROUGH THE CENTRAL MOUNTAIN CHAIN AND OUT OVER THE RIO GRANDE VALLEY. OVERNIGHT LOWS OVER THE EASTERN HALF OF THE STATE WILL DROP 5 TO 10 DEGREES BELOW TEMPERATURES SEEN EARLY THIS MORNING WITH LINGERING ISOLATED CONVECTION THROUGH THE OVERNIGHT FOR ALL BUT THE NORTHEAST PLAINS. SOME MODERATE RAINFALL POSSIBLE IN UP SLOPE ENHANCEMENT OVER THE NORTHERN MOUNTAINS...THE JEMEZ MOUNTAINS...AND THE SUMMITS AND EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. FOR FRIDAY...RIDGE CORE SQUARELY OVER NEW MEXICO....AS COLD FRONT STALLS AND LINGERS AS A CONVERGENCE BOUNDARY ALONG THE CONTINENTAL DIVIDE. MAXIMUM TEMPERATURES COOLING BACK TO NORMAL VALUES FOR THE END OF SEPTEMBER. SHOWER COVERAGE FAIRLY BROAD...WITH THE EASTERN TIER OF THE STATE REMAINING IN THE DRY...AND FAVORED AREAS FOR GREATER COVERAGE AND INTENSITY CONTINUING OVER THE WESTERN MOUNTAINS FROM THE CONTINENTAL DIVIDE TO THE ARIZONA LINE AND SOUTH OF INTERSTATE 40...AND OVER THE NORTHERN...JEMEZ...AND SANGRE DE CRISTO MOUNTAINS DURING THE AFTERNOON. FOR SATURDAY...RIDGE CORE IN SLOW DRIFT EASTWARD TO SET UP OVER THE EASTERN HALF OF THE STATE...AND SHOWER COVERAGE FAVORING THE WEST AND CENTRAL SECTIONS. COOL TEMPERATURES IN THE EAST WILL WARM BACK UP TO NORMAL VALUES DURING THE DAY...AND AFTERNOON THUNDERSTORMS WILL START OVER THE HIGH COUNTRY SUMMITS AND SLOPES AND EXPAND VERY SLOWLY INTO THE VALLEYS. GREATEST RAINFALL INTENSITY OVER THE NORTHERN AND WESTERN MOUNTAINS WITH REDUCED INTENSITIES TO THE EAST AND SOUTH. THE EASTERN PLAINS WILL SEE LITTLE ACTIVITY...IF AT ALL...UNDER THE RIDGE CORE. FOR SUNDAY...RIDGE CORE OVER TEXAS AS SOUTHWEST FLOW CIRCULATING ABOUT WEST COAST TROUGH WORKS INTO WESTERN NEW MEXICO. SURFACE LOW SPRAWLED OVER THE STATE WILL HELP CIRCULATE MOISTURE OUT OF NORTHERN MEXICO INTO WESTERN NEW MEXICO. GREATEST SHOWER COVERAGE OVER THE WESTERN THIRD OF THE STATE...WITH SOMEWHAT LESS COVERAGE OVER THE CENTRAL THIRD...AND CONDITIONS REMAINING DRY IN THE EAST. SUNDAY TEMPERATURES REMAINING BROADLY ABOVE NORMAL...EXCEPT FOR SOME NEAR NORMAL AND SLIGHTLY BELOW OVER THE SOUTH AND WEST IN CLOUDIER AND RAIN COOLED CONDITIONS. SURFACE TROUGH WILL DEEPEN LATE SUNDAY OVER THE NORTHEAST CORNER OF THE STATE TO KEEP WIND FLOW WITH BROAD SOUTHERLY COMPONENT. OUTLOOK...MONDAY THROUGH WEDNESDAY...STRONG INCREASE IN CONVECTIVE ACTIVITY THROUGH THE PERIOD...WITH SOME CHANCE FOR STRONG TO SEVERE THUNDERSTORMS OVER THE SOUTHEAST PLAINS ON WEDNESDAY. SOUTHWEST FLOW ALOFT OVER WESTERN NEW MEXICO MONDAY WILL STRENGTHEN AND SPREAD STATEWIDE BY WEDNESDAY...AND WILL BEGIN VEERING TO THE WEST AS TROUGH APPROACHES THE STATE. BROAD SHOWER COVERAGE FAVORING THE WEST AND CENTRAL ON MONDAY WILL TAPER OFF TUESDAY OVER THE SAME SPOTS...WITH ISOLATED COVERAGE STATEWIDE ON WEDNESDAY. GREATEST RAINFALL INTENSITY MONDAY WILL BE OVER THE CONTINENTAL DIVIDE AND CENTRAL MOUNTAIN CHAIN WITH REDUCED INTENSITIES ON TUESDAY...AND FURTHER REDUCTIONS ON WEDNESDAY. LOW LEVEL SOUTHWEST WIND SPEEDS CRANKING UP ON WEDNESDAY ACROSS THE EASTERN HALF OF THE STATE AS SURFACE TROUGH DEEPENS FROM EASTERN WYOMING TO NORTHEAST NEW MEXICO WITH GUSTY WINDS CONTINUING WELL INTO WEDNESDAY EVENING. DIRECTIONAL SHEAR OVER THE EXTREME SOUTHEAST PLAINS WITH STEEP LAPSE RATES NEAR 8 C PER KM MAY TOUCH OFF SOME STRONG TO SEVERE THUNDERSTORMS MAINLY SOUTH OF INTERSTATE 40 FOR WEDNESDAY AFTERNOON WITH LIFTED INDICES FALLING TO 2 TO 4 BELOW C AND MU CAPE APPROACHING 900 J PER KG OVER ROOSEVELT COUNTY. WILL WATCH THIS ONE CAREFULLY AS THE WEEKEND GETS UNDERWAY. SHY && .AVIATION... BACK DOOR COLD FRONT CURRENTLY PUSHING DOWN AND INTO THE RIO GRANDE VALLEY. SCATTERED SHOWERS AND ISOLD THUNDERSTORMS HAVE DEVELOPED ALONG THIS BOUNDARY. FOR THE MOST PART...CONDITIONS SHOULD REMAIN ABOVE MVFR BUT CANT RULE OUT A SHORT STINT AT ROSWELL DUE TO IMPENDING TS THERE. TERMINAL SITES SUCH AS FMN...GUP...ABQ...SAF AND ROW WILL MOST LIKELY BE IMPACTED BY SOME SORT OF SH AND TS ACTION THROUGH THIS AFTERNOON. AS THE FRONT PUSHES FURTHER TO THE WEST AND SOUTH THIS EVENING THE MORE ACTIVE SH AND TS WILL PROGRESS THAT WAY BEFORE DISSIPATING SOME LATER DURING THE OVERNIGHT. STRONG GAP WINDS WILL BE THE OTHER THING TO WATCH. ABQ COULD SEE AN AWW SITUATION THIS EVENING WITH GUSTS TO 35 KT...NOT WITHSTANDING CONVECTIVELY INDUCED STRONGER GUSTS THROUGH THE NEAR TERM. SOMETIMES THE INITIAL BURST OF WIND ASSOCIATED WITH SHOWERS TAKES AWAY FROM THE POSSIBILITY OF STRONGER WINDS DURING THE EVENING SO WILL NEED TO WATCH THAT. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE LEADING EDGE OF A BACK DOOR COLD FRONT. BASED ON RADAR RETURNS...LEADING EDGE OF THE FRONT EXTENDS FROM THE NORTHWEST MOUNTAINS DOWN TO BINGHAM AS GUST EAST/NORTHEAST WINDS PREVAIL BEHIND THE FRONTAL PASSAGE. GAP WINDS WILL PICK UP IN EARNEST ALONG THE CENTRAL MOUNTAINS THROUGH THE REST OF THIS AFTERNOON AND ESPECIALLY THIS EVENING. SOME WETTING RAINS WILL BE REALIZED WITH UP TO A TENTH OF AN INCH POSSIBLE WITH SOME OF THE STORMS. AS A RESULT OF THE BACK DOOR SURGE...HUMIDITY RECOVERIES WILL BE BETTER PRETTY MUCH AREA WIDE. THE FOCUS FOR A FEW SHOWERS AND THUNDERSTORMS WILL SHIFT ACROSS THE WESTERN AND FAR NORTH CENTRAL TIER ON FRIDAY AS THE AIR MASS BECOMES A BIT MORE STABLE. VENTILATION WILL TAKE A HIT ACCORDINGLY ACROSS SOUTH CENTRAL AREAS. BETTER VENTILATION IS SHOWING UP ACROSS THE NORTH. THE WIND FLOW WONT BE NEARLY AS STRONG ON FRIDAY AS OBSERVED TODAY. MINIMUM HUMIDITY VALUES WILL ALSO TREND UP MOST AREA BUT THE FAR NORTHEAST. A SIMILAR WEATHER STORY IS STILL DEPICTED FOR THE WEEKEND. UPPER RIDGE WILL REMAIN INTACT OVER THE AREA BUT GRADUALLY SHIFT SLIGHTLY EASTWARD. MOISTURE IS STILL DEPICTED TO FLOW UP FROM MEXICO AND THIS SHOULD SPARK OFF ISOLATED TO SCATTERED SHOWERS AND STORMS ACROSS THE WESTERN AND NORTHERN MOUNTAINS. THE MAIN FOCUS APPEARS TO BE ACROSS WEST CENTRAL AND SOUTHWEST AREAS ON SUNDAY. HUMIDITY LEVELS ARENT EXPECTED TO DROP TOO MUCH AS CLOUD COVER AND ADDED MOISTURE WILL HELP. THE LOWEST HUMIDITIES...TEENS FOR MINIMUM/S...WILL BE FOUND ACROSS THE EASTERN PLAINS. DIURNAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EARLIER PORTION OF THE WEEK WITH SOME INTENSIFICATION OF THE ACTIVITY DUE TO AN APPROACHING WEST COAST TROUGH. MODELS REMAIN BULLISH THAT THIS WOULD BE THE STRONGEST INCOMING TROUGH WE HAVE SEEN IN A FEW MONTHS. THUS...SOUTHERLY WINDS WOULD INCREASE AHEAD OF THIS TROUGH AND KEEP HUMIDITIES FROM FALLING OUT OF SITE. WETTING RAIN WOULD ALSO BE MORE ROBUST FAVORING WESTERN AND CENTRAL AREAS. IT APPEARS THAT VENTILATION WOULD IMPROVE DURING THIS PERIOD ALTHOUGH LOWER AT TIMES DUE TO SPOT SHOWER AND THUNDERSTORM ACTIVITY. BOTH GFS AND ECMWF SEEM TO BE COMING A LITTLE MORE IN LINE FOR THE MID WEEK PERIOD AS MOISTURE GETS SHUNTED TO THE EAST WHILE LEE SIDE TROUGHING PICKS UP ACROSS THE PLAINS. EASTERN AREAS COULD SEE SOME MOISTURE DURING THIS QUICK TRANSITION PERIOD BUT THEN WINDS PICK UP AS THE UPPER FLOW STRENGTHENS OUT OF THE SOUTHWEST AHEAD OF THE TROUGH. THE WEDNESDAY/THURSDAY PERIOD COULD BE BREEZY TO WINDY AND THIS IS CAPTURED SOMEWHAT WITHIN THE GRIDDED FORECAST. VENTILATION OF COURSE WOULD BE EVEN BETTER. THE MAIN QUESTION WILL BE HOW DEEP THE TROUGH DIGS AND WHETHER PORTIONS OF THE FORECAST AREA COULD RECEIVE ANOTHER ROUND OF BENEFICIAL RAIN ASSOCIATED WITH A MORE TRADITIONAL COLD FRONTAL PASSAGE LATER IN THE WEEK. TOO EARLY TO SAY AT THIS TIME BUT A PATTERN CHANGE IS LOOKING MORE AND MORE LIKELY DURING THE FIRST HALF OF OCTOBER. IF A DEEPER TROUGH PASSES...ONE WILL HAVE TO WATCH FOR ANY SORT OF HARD FREEZE ACROSS SOME OF THE LOWER ELEVATIONS AND CERTAINLY WOULD BE MORE WIDESPREAD ACROSS THE MOUNTAIN AREAS VERSUS WHAT WE HAVE BEEN SEEING. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 82 51 82 / 10 10 10 10 DULCE........................... 43 76 40 77 / 20 20 20 20 CUBA............................ 45 73 45 75 / 30 20 20 20 GALLUP.......................... 43 77 44 77 / 10 20 20 20 EL MORRO........................ 42 72 41 72 / 20 30 20 30 GRANTS.......................... 44 77 44 76 / 20 20 20 20 QUEMADO......................... 44 75 44 75 / 20 30 20 30 GLENWOOD........................ 52 83 54 82 / 10 20 20 20 CHAMA........................... 38 69 40 71 / 40 40 20 30 LOS ALAMOS...................... 46 70 50 74 / 20 20 10 20 PECOS........................... 42 71 46 75 / 30 20 10 20 CERRO/QUESTA.................... 36 71 41 73 / 20 20 10 20 RED RIVER....................... 36 64 41 64 / 30 30 10 30 ANGEL FIRE...................... 36 68 36 69 / 30 30 20 30 TAOS............................ 42 74 42 76 / 20 20 10 20 MORA............................ 42 72 43 75 / 30 20 10 20 ESPANOLA........................ 48 79 47 82 / 20 20 10 10 SANTA FE........................ 45 74 49 76 / 20 20 10 10 SANTA FE AIRPORT................ 48 77 49 79 / 20 20 10 10 ALBUQUERQUE FOOTHILLS........... 52 79 52 80 / 20 10 5 10 ALBUQUERQUE HEIGHTS............. 58 81 57 82 / 20 10 5 10 ALBUQUERQUE VALLEY.............. 55 83 55 83 / 10 5 5 5 ALBUQUERQUE WEST MESA........... 57 82 52 83 / 10 5 5 5 LOS LUNAS....................... 57 83 52 83 / 10 10 5 5 RIO RANCHO...................... 55 81 50 82 / 20 5 5 10 SOCORRO......................... 57 83 53 82 / 10 10 5 5 SANDIA PARK/CEDAR CREST......... 47 77 50 77 / 30 10 10 20 TIJERAS......................... 46 79 49 80 / 30 10 10 10 MORIARTY/ESTANCIA............... 46 76 45 78 / 20 10 10 20 CLINES CORNERS.................. 46 73 48 76 / 20 10 10 20 GRAN QUIVIRA.................... 49 77 50 77 / 20 10 10 20 CARRIZOZO....................... 53 81 54 79 / 20 10 5 10 RUIDOSO......................... 47 70 49 71 / 30 20 10 20 CAPULIN......................... 40 75 48 78 / 10 20 20 20 RATON........................... 41 79 46 81 / 10 10 10 10 SPRINGER........................ 45 80 46 82 / 10 10 10 10 LAS VEGAS....................... 42 73 46 77 / 20 20 10 20 CLAYTON......................... 45 76 53 83 / 5 5 0 5 ROY............................. 48 74 50 81 / 10 10 5 10 CONCHAS......................... 49 80 54 87 / 5 5 5 10 SANTA ROSA...................... 51 80 55 87 / 10 5 5 10 TUCUMCARI....................... 48 80 54 86 / 5 5 0 5 CLOVIS.......................... 48 78 52 83 / 10 5 0 5 PORTALES........................ 47 79 51 84 / 10 5 0 5 FORT SUMNER..................... 50 81 53 86 / 10 5 0 5 ROSWELL......................... 56 80 55 86 / 20 5 0 5 PICACHO......................... 52 77 52 82 / 20 10 5 10 ELK............................. 51 72 50 77 / 40 30 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && SHY/50
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MDT THU SEP 29 2011 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 530 AM MDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... ISOLATED SHOWERS AND THUNDERSTORMS ALONG THE CENTRAL MOUNTAIN TODAY MAY PRODUCE GUSTY OUTFLOW WINDS UP TO 50 MPH. EASTERLY WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP BELOW CANYONS WITHIN THE RIO GRANDE VALLEY LATE THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The Holloman AFB radar (KHDX), 152 km away, was scanning. The volume nearest the first event began at 22:19 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2011Every state in 2011This day in weather historyWarnings in New Mexico, September 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 339711.